American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Frank R. DeMeyer and Timothy J. Ford. On the Brauer group of toric varieties . Trans. Amer. Math. Soc. 335 (1993) 559-577. MR 1085941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Burton Fein, David J. Saltman and Murray Schacher. Brauer-Hilbertian fields . Trans. Amer. Math. Soc. 334 (1992) 915-928. MR 1075382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. Caenepeel and M. Beattie. A cohomological approach to the Brauer-Long group and the groups of Galois extensions and strongly graded rings . Trans. Amer. Math. Soc. 324 (1991) 747-775. MR 987160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Lindsay N. Childs. The Brauer group of graded Azumaya algebras. II. Graded Galois extensions . Trans. Amer. Math. Soc. 204 (1975) 137-160. MR 0364216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] L. N. Childs, G. Garfinkel and M. Orzech. The Brauer group of graded Azumaya algebras . Trans. Amer. Math. Soc. 175 (1973) 299-326. MR 0349652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1